# SDR DALA2025041002794

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 87,510 hours, 33,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5641 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:605. CORRECTIVE ACTION: RE-SECURED COVER AT THE EMERGENCY EXIT SIGN LOC. 605. (0904942)
